# SDR CA960103512

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 780A000001
- Condition: Inoperative
- Location: Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ECAM MESSAGE, "FLAPS LOCKED", FLAPLESS LANDING CARRIED OUT. MAINTENANCE ACTION INVOLVED REPLACING FLAP SELECTOR SENSOR AND RIGHT INBOARD FLAP ACTUATOR P/N 791A000003. FLAP SYSTEM FUNCTIONALLY CHECKED.
